MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CCA0T0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Scar (1793); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Vitreous Detachment (2445)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that 80 years patient with visually significant cataract was implanted with company lens following the intraocular lens (iol) implant procedure, the patient ended up with a myopic surprise about -2.25.The patient was allergic to antibiotics.On (b)(6) 2025 the surgeon suggested antibiotic, nsaids and steroid drops to patient as treatment.The patient used the drops daily these made her eyes burn.The surgeon told to stop the drops.She was seeing many flashes in her vision.The vision was blurry.In slit lamp examination observed some scarring.She had vitreous detachment.The patient notices colors were more vibrant.The distances va was not improved but close was better.Additional information has been requested.There are two medical device reports associated with this file.This report is associated with the right eye.

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21753797
Report Number9612169-2025-00507
Device Sequence Number20888092
Product Code HQL
UDI-Device Identifier00380652397247
UDI-Public(01)00380652397247(17)280227(11)240229(10)25803975
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number25803975
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date04/02/2025
Date Device Manufactured02/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC OVD
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age80 YR
Patient SexFemale